Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 21, 2016Laurens County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2016, 6:24 PM EDT for Laurens County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2016, 6:24 PM EDT (22:24 UTC)
Expired
Jul 21, 2016, 7:00 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1259 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

660 
WWUS82 KFFC 212224
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT THU JUL 21 2016
 
GAZ097-212300-
LAURENS GA-
624 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAURENS COUNTY UNTIL 700
PM EDT...

AT 624 PM EDT...A STRONG THUNDERSTORM WAS NEAR DUDLEY...OR 7 MILES
WEST OF DUBLIN...MOVING SOUTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...DEXTER...DUDLEY...RENTZ AND HARLOW. 

LAT...LON 3259 8307 3254 8291 3237 8295 3244 8313
TIME...MOT...LOC 2224Z 341DEG 8KT 3252 8303 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 2:31 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jul 21, 2:31 PM EDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT THU JUL 21 2016

.SHORT TERM /Tonight through Friday Night/...
Morning sounding shows a very moist and unstable airmass... with
1.72 pw's and around 4000-4500 J/KG of afternoon mucape. This
coupled with an active northerly flow aloft is already producing
scattered showers and thunderstorms across much of North GA and
Central GA. Expect coverage to increase through the afternoon
hours... with many storms becoming strong to severe... especially
between 2 PM and 10 PM today. SPC continues to show a Marginal Risk
for the state. The main threats this afternoon and evening will be
frequent lightning... locally heavy rain... pea to quarter sized
hail and the greater concern of 40-60+ mph downburst winds... which
could down trees and power lines. The severe storm threat should
greatly diminish by 9-10 pm with loss of daytime heating.

Expect a quiet but muggy overnight... as wet grounds... light winds
and near 100 percent humidity result in some patchy fog toward early
Friday morning. Models agree on the upper ridge centered over TX/OK
building eastward and helping to suppress storm development on
Friday. This coupled with active convection today also supports a
quieter convective day on Friday as the air mass will need a day to
recharge. With all this said... still cannot rule out isolated
storms on Friday during peak heating... warranting 20-30 percent
chance pops across the area Friday afternoon-early evening. NIL pops
looks good by midnight tonight... then by 10 pm on Friday.

Otherwise... leaned toward persistence for lows and took a mav and
met blend for highs on Friday. Also... increased pops significantly
for this afternoon and evening... then near guidance for expected
less coverage on Friday.

39

.LONG TERM /Saturday through Thursday/...
Persistent high pressure ridge will remain over the central U.S.
into next week with Georgia along the eastern periphery in the
north/northwest flow. Have continued slight to chance pops through
the extended for afternoon/evening diurnal convection resulting
from varying amounts of moisture over the state each day. Not many
changes were made to the extended forecast aside from minor
updates to account for latest model trends and for neighbor
consistency. Previous forecast discussion follows.

31

/Issued at 414 AM EDT THU JUL 21 2016/
A very stagnant pattern remains into the extended forecast with
not much change expected anytime soon. Large east to west oriented
upper ridge stays centered over the central and southern plains
and continues to be the main focus in this weather pattern. This
ridge does weaken a bit and becomes even more elongated (west to
east) through the end of next week...but it continues to direct
the over all flow around the central and mid-south states through
day 7. Moisture continues to rotate around the periphery of the
ridge with slight/chance pops expected everyday across North and
Central Georgia. Looking a bit past day 7...not seeing any drying
trends setting up so it appears we are in this diurnal precip
pattern for a while. There are also no signs of tropical
development in Atlantic basin. Temps also stay warm in the
extended with daytime highs mainly in the 90s and nighttime lows
in the upper 60s and 70s.

01

&&

.AVIATION...
18z Update...
Scattered showers and thunderstorms are already developing...
warranting a tempo tsra from 18z to 22z for all airports today...
and maybe beyond. Diurnally driven cumulus will produce sct mid
level clouds this afternoon and again on Friday. Some mvfr to ifr
stratus may be possible early Friday morning around areas that
receive much rainfall this afternoon/evening... especially around
CSG and MCN. Convection will dissipate around 02-04z this evening
and expect less coverage on Friday. Current light east to se winds
will remain east tonight... the veer se by 15-16z Friday... then
finally ssw by 20-21z Friday. Speeds will be 7kts or less.

//ATL Confidence...18Z Update...
Medium confidence on winds. High confidence remaining
elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  95  74  98 /  30  20  20  30
Atlanta         74  94  75  95 /  30  20  20  30
Blairsville     66  90  68  91 /  30  30  20  30
Cartersville    72  94  73  96 /  30  20  20  30
Columbus        74  96  75  96 /  30  30  20  20
Gainesville     72  93  74  95 /  30  20  20  30
Macon           73  96  74  98 /  30  30  20  30
Rome            72  96  73  97 /  30  20  20  30
Peachtree City  71  94  72  95 /  30  20  20  30
Vidalia         74  96  74  97 /  30  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....31
AVIATION...39
Hazardous weather outlook, Jul 21, 5:35 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT THU JUL 21 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
535 PM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS
COULD BE STRONG TO SEVERE. THE PRIMARY MODE OF SEVERE WEATHER
WILL BE DAMAGING WIND GUSTS. ALL STORMS WILL HAVE THE POTENTIAL TO
PRODUCE FREQUENT LIGHTNING STRIKES...SMALL HAIL AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 21, 5:36 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU JUL 21 2016

GAZ045-046-055-057-212200-
DEKALB GA-HENRY GA-CLAYTON GA-ROCKDALE GA-
536 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...HENRY...
NORTHEASTERN CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 600 PM
EDT...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 9
MILES NORTH OF MCDONOUGH...MOVING SOUTH AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...FOREST PARK...LOVEJOY...SNAPFINGER...ARABIA
MOUNTAIN...EAGLES LANDING...HIDDEN VALLEY PARK...FLIPPEN...PANOLA
MOUNTAIN STATE PARK...RICHARDSON PARK...BLACKSVILLE...REX...OLA...
KELLEYTOWN...LAKE SPIVEY...ELLENWOOD AND CONLEY.

LAT...LON 3366 8432 3371 8413 3353 8404 3352 8405
      3352 8404 3350 8403 3349 8403 3350 8402
      3349 8402 3343 8398 3340 8432
TIME...MOT...LOC 2135Z 344DEG 16KT 3358 8419
Special weather statement, Jul 21, 5:50 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT THU JUL 21 2016

GAZ072-082>084-096-097-212215-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-JONES GA-BIBB GA-
550 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...NORTHEASTERN BLECKLEY...
SOUTHWESTERN WILKINSON...WESTERN LAURENS...SOUTHEASTERN JONES AND
EASTERN BIBB COUNTIES UNTIL 615 PM EDT...

AT 550 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GRAY TO ALLENTOWN...AND MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...GRAY...JEFFERSONVILLE...GORDON...DANVILLE...MONTROSE...ALLENT
OWN... DISTRICT PATH...JAMES...DRY
BRANCH...CARY...GRISWOLDVILLE...HADDOCK... MOUNTAIN
SPRINGS...MYRICKS MILL...POSTELL...CLINTON...FITZPATRICK...
GREENBERRY CROSSROADS AND RIPLEY.

LAT...LON 3295 8362 3311 8345 3300 8338 3293 8336
      3293 8334 3259 8312 3244 8327
TIME...MOT...LOC 2150Z 019DEG 14KT 3299 8348 3258 8323
Local storm report, Jul 21, 6:06 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     1 NNE REDDING           32.60N  83.59W
07/21/2016                   HOUSTON            GA   PUBLIC

            A POWER LINE WAS DOWNED ON ROBINS PARKWAY JUST SOUTH OF
            SEVENTH STREET.

&&

EVENT NUMBER FFC1600553

RWILLIS
Special weather statement, Jul 21, 6:11 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT THU JUL 21 2016

GAZ089-090-212245-
MUSCOGEE GA-CHATTAHOOCHEE GA-
611 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND CHATTAHOOCHEE
COUNTIES UNTIL 645 PM EDT...

AT 611 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH FORT
BENNING...OR 8 MILES EAST OF COLUMBUS...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH FORT
BENNING...EDGEWOOD...SAND HILL...KENWOOD...BENNING PARK...VISTA
TERRACE...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...BATTLE
PARK... CUSTER ROAD TERRACE...BENNING HILLS AND SAINT MARYS HILLS.

LAT...LON 3254 8495 3253 8477 3231 8478 3232 8497
TIME...MOT...LOC 2211Z 325DEG 7KT 3244 8485
Special weather statement, Jul 21, 6:14 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT THU JUL 21 2016

GAZ096-107>109-212245-
DODGE GA-BLECKLEY GA-WILCOX GA-PULASKI GA-
614 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...SOUTHERN
BLECKLEY...NORTHEASTERN WILCOX AND SOUTHERN PULASKI COUNTIES UNTIL
645 PM EDT...

AT 613 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF
EASTMAN...MOVING SOUTH AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...ABBEVILLE...PINEVIEW...UNION...DUBOIS...CEDAR
CREEK...FINLEYSON... BAILEYS PARK...WALLACE...OCMULGEE BANKS AND
GRESSTON.

LAT...LON 3233 8333 3226 8314 3191 8327 3214 8361
TIME...MOT...LOC 2213Z 015DEG 27KT 3213 8333
Special weather statement, Jul 21, 6:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT THU JUL 21 2016

GAZ097-212300-
LAURENS GA-
624 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAURENS COUNTY UNTIL 700
PM EDT...

AT 624 PM EDT...A STRONG THUNDERSTORM WAS NEAR DUDLEY...OR 7 MILES
WEST OF DUBLIN...MOVING SOUTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...DEXTER...DUDLEY...RENTZ AND HARLOW.

LAT...LON 3259 8307 3254 8291 3237 8295 3244 8313
TIME...MOT...LOC 2224Z 341DEG 8KT 3252 8303

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Jul 20, 9:43 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jul 20, 10:19 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jul 20, 10:34 PM EDTSpecial Weather StatementFFCTaliaferro56 min
Jul 20, 10:51 PM EDTFlash Flood WarningFFCTaliaferro, Wilkes6 hr
Jul 20, 11:22 PM EDTSpecial Weather StatementFFCWilkes23 min
Jul 20, 11:43 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 21, 1:59 PM EDTSpecial Weather StatementFFCCoweta31 min
Jul 21, 2:03 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard42 min
Jul 21, 2:08 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach31 min
Jul 21, 2:18 PM EDTSpecial Weather StatementFFCLumpkin, White42 min
Jul 21, 2:41 PM EDTSpecial Weather StatementFFCWilkes34 min
Jul 21, 2:51 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union39 min
Jul 21, 2:51 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton39 min
Jul 21, 3:02 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes43 min
Jul 21, 3:04 PM EDTSevere Thunderstorm WarningFFCWilkes41 min
Jul 21, 3:32 PM EDTSpecial Weather StatementFFCDouglas28 min
Jul 21, 3:36 PM EDTSpecial Weather StatementFFCDawson54 min
Jul 21, 3:39 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Pickens51 min
Jul 21, 3:40 PM EDTSpecial Weather StatementFFCBartow35 min
Jul 21, 3:44 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes46 min
Jul 21, 3:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jul 21, 4:03 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton42 min
Jul 21, 4:09 PM EDTSpecial Weather StatementFFCClarke36 min
Jul 21, 4:21 PM EDTSpecial Weather StatementFFCForsyth24 min
Jul 21, 4:26 PM EDTSpecial Weather StatementFFCBartow34 min
Jul 21, 4:28 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett47 min
Jul 21, 4:34 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens41 min
Jul 21, 4:38 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding, Polk52 min
Jul 21, 4:41 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton49 min
Jul 21, 4:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee47 min
Jul 21, 4:49 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Spalding41 min
Jul 21, 5:04 PM EDTSpecial Weather StatementFFCNewton, Rockdale26 min
Jul 21, 5:10 PM EDTSpecial Weather StatementFFCBibb, Twiggs35 min
Jul 21, 5:12 PM EDTSpecial Weather StatementFFCDodge33 min
Jul 21, 5:14 PM EDTSpecial Weather StatementFFCStewart31 min
Jul 21, 5:18 PM EDTSpecial Weather StatementFFCFloyd27 min
Jul 21, 5:21 PM EDTSpecial Weather StatementFFCBleckley24 min
Jul 21, 5:32 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett58 min
Jul 21, 5:35 PM EDTSevere Thunderstorm WarningFFCHouston, Peach40 min
Jul 21, 5:36 PM EDTSpecial Weather StatementFFCHenry24 min
Jul 21, 5:45 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot45 min
Jul 21, 5:50 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jul 21, 5:50 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton40 min
Jul 21, 5:58 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson, Oconee, Walton47 min
Jul 21, 6:11 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee34 min
Jul 21, 6:14 PM EDTSpecial Weather StatementFFCPulaski31 min
Jul 21, 6:26 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen34 min
Jul 21, 6:32 PM EDTSpecial Weather StatementFFCMarion, Schley, Taylor28 min
Jul 21, 6:38 PM EDTSpecial Weather StatementFFCBibb52 min
Jul 21, 6:45 PM EDTSevere Thunderstorm WarningFFCJasper, Jones45 min
Jul 21, 7:18 PM EDTSpecial Weather StatementFFCJohnson27 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.